| Model Number |
12828 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/31/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the returned pump programmer was subjected to external visual examinations and functional testing.The evaluation determined that the display issue was due to a software timing problem.Based on the investigation, the reported event was confirmed.(b)(4).
Event or Problem Description
It was reported that the programmer printouts displayed incorrect information.There were no patient effects reported and the device was returned for evaluation.
Additional Manufacturer Narrative
The manufacture date was corrected in this supplemental report.(b)(4).